Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 100, NWS Raleigh, NC

June 11, 2014Chatham County, Lee County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 11, 2014, 1:44 PM EDT for Chatham County, Lee County, North Carolina. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2014, 1:44 PM EDT (17:44 UTC)
Expired
Jun 11, 2014, 2:30 PM EDT
In force
46 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Chatham County, NC, Lee County, NC

The radar

The Raleigh/Durham radar (KRAX), 66 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1762 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:15 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 11, 12:15 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1215 PM EDT WED JUN 11 2014

.SYNOPSIS...AN UPPER LEVEL TROUGH WILL SLOWLY APPROACH FROM THE WEST
THROUGH THURSDAY. A STRONGER TROUGH ALOFT WILL FOLLOW AND PUSH A
COLD FRONT INTO OUR REGION LATE FRIDAY INTO SATURDAY. THE FRONT WILL
THEN STALL OVER THE CAROLINAS THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1210 PM WEDNESDAY...

A TROUGH ALOFT APPROACHING FROM THE UPPER MIDWEST TO LOWER MS VALLEY
WILL SPREAD EAST WITH ASSOCIATED 10-20 METER HEIGHT FALLS THROUGH
TONIGHT...AND SUPPORT LARGE SCALE FORCING FOR ASCENT DOWNSTREAM OF
THE TROUGH...OVER THE MID-ATLANTIC AND CAROLINAS. IN ADDITION...
WATER VAPOR IMAGERY AND MODEL-ANALYZED MID LEVEL VORTICITY FIELDS
DEPICT A SUBTLE VORTICITY MAX CENTERED NEAR THE SC COAST...AND THIS
FEATURE WILL BE DIRECTED NORTHWARD IN SSW FLOW BETWEEN THE TROUGH
ALOFT APPROACHING FROM THE WEST...AND A MID LEVEL RIDGE/ANTI-CYCLONE
MIGRATING UP THE MID-ATLANTIC COAST. AT THE SFC...THE ONLY NOTABLE
FEATURES NEARBY WERE A BACKDOOR COLD FRONT THAT HAD DRIFTED
SOUTHWEST ACROSS THE DELMARVA AND INTO EASTERN VA...AND THE SEA
BREEZE. THERE MAY ALSO BE A LEFTOVER OUTFLOW BOUNDARY FROM THE
OVERNIGHT CONVECTION OVER THE WESTERN PIEDMONT...BUT THE LAST
EVIDENCE OF THIS BOUNDARY WAS OBSERVED ON EARLY MORNING SATELLITE
IMAGERY SHORTLY AFTER DAYBREAK.

HOT ONCE AGAIN...GIVEN OBSERVED H85 TEMPS BETWEEN 18-19C FROM CHS TO
GSO TO IAD...THOUGH THE CENTER OF THE HEAT TODAY WILL BE FOCUSED
SLIGHTLY NORTH THAN THAT OF TUE...OWING TO THE CONTINUED NORTHWARD
MIGRATION OF THE PARENT MID LEVEL RIDGE - AND UNDERLYING LOW LEVEL
THERMAL RIDGE - UP THE MIDDLE ATLANTIC COAST. MULTI-LAYERED CLOUD
COVER INVOF THE YADKIN WILL LIKELY KEEP TEMPS A COUPLE OF DEGREES
SHY OF THOSE OF TUE OUT THERE...HOWEVER...WITH MOSTLY MIDDLE TO
UPPER 80S. OTHERWISE...LOWER TO MIDDLE 90S. DESPITE THE HOT
TEMPERATURES...HUMIDITY LEVELS AND HEAT INDICES WILL ONCE AGAIN BE
HELD IN CHECK OWING TO THE MIXING OUT OF SFC DEWPOINTS...
PARTICULARLY OVER THE PIEDMONT...GIVEN DRY AIR NOTED JUST ABOVE THE
SFC ON THE PROXIMITY RAOBS AGAIN THIS MORNING...AND WHICH IS ALSO
CAPTURED AS A POCKET OF HIGHER DEWPOINT DEPRESSIONS IN THE H85-925
LAYER PER RAP/SPC MESOANALYSIS DATA ACROSS THE SANDHILLS AND
PIEDMONT. INDEED...THE 12Z OBSERVED GSO RAOB MODIFIED FOR UNIFORM
MIXING OF MOISTURE IN THE LOWEST 100 MB OR SO WOULD SUPPORT A SFC
DEWPOINT IN THE UPPER 50S - NOT FAR FROM THE PAIR OF 60 AND 61
DEGREES AT AFP AND HNZ...RESPECTIVELY...AT 1535Z.

REGARDING PRECIPITATION CHANCES...THE HI-RES CAM/S CONTINUE TO
SUGGEST AN AREA OF SCATTERED STORMS WILL DEVELOP IN THE NEXT FEW
HOURS OVER THE SANDHILLS AND COASTAL PLAIN...LIKELY AS A RESULT OF
THE VORT CENTER APPROACHING FROM SC...IN CONJUNCTION WITH
CONVERGENCE ALONG THE SEA BREEZE. THIS ACTIVITY WOULD THEN SPREAD
NORTH IN A MULTI-CELL CLUSTER OR TWO...AMIDST MODEST SOUTHERLY LOW-
MID LEVEL FLOW OF AROUND 20-25 KTS. THEREAFTER...SUBTLE IMPULSES IN
THE CYCLONIC FLOW AROUND THE PARENT TROUGH TO THE WEST WILL LIKELY
SUPPORT A BAND OR TWO OF STORMS UPSTREAM OVER THE WESTERN
CAROLINAS...AND THIS ACTIVITY WOULD WOULD AFFECT THE SOUTHERN AND
WESTERN PIEDMONT LATE IN THE AFTERNOON THROUGH THIS EVENING.

DAMAGING WINDS WILL POSE THE PRIMARY THREAT GIVEN A LIKELIHOOD OF
STRONG MULTI-CELL CLUSTER COLD POOLS...DRIVEN BY 1000-1500 J/KG OF
DCAPE...AND A HOT/WELL-MIXED...STEEP LAPSE RATE-BEARING BOUNDARY
LAYER - ONE CHARACTERIZED BY DEWPOINT DEPRESSIONS OF 25-30 DEGREES.
A SECONDARY HAZARD OF LARGE HAIL WILL ALSO BE POSSIBLE...GIVEN A
POCKET OF 6.5 C/KM MID LEVEL LAPSE RATES CENTERED OVER NC/VA...AND
ASSOCIATED WITH THE AFOREMENTIONED NORTHWARD-MIGRATING MID LEVEL
RIDGE.  A CHANCE OF SHOWERS AND STORMS WILL CONTINUE IN CYCLONIC AND
WEAKLY PERTURBED FLOW ALOFT...WITH AREAS OF STRATUS AND FOG...
OVERNIGHT. LOWS IN THE UPPER 60S TO AROUND 70.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
AS OF 220 AM WEDNESDAY...

THE UPPER LEVEL TROUGH WILL CONTINUE TO SLOWLY SHIFT EAST ON
THURSDAY...BECOMING ALIGNED OVER THE MOUNTAINS DURING THE DAY AND
EVENTUALLY OVER CENTRAL NC BY THE OVERNIGHT HOURS. THEREFORE...
ANOTHER DAY OF WIDESPREAD SHOWERS AND THUNDERSTORMS IS EXPECTED.
GIVEN THE INCREASED CLOUD COVERAGE AND POSSIBLY ONGOING PRECIP TO
BEGIN THE DAY...TEMPS SHOULD NOT BE AS WARM...WITH HIGHS EXPECTED TO
GENERALLY BE IN THE MID/UPPER 80S...POSSIBLY APPROACHING 90 DEGREES
ACROSS THE COASTAL PLAIN/SANDHILLS. THIS SHOULD LIMIT THE AMOUNT OF
DESTABILIZATION SOME...WITH THE MLCAPE PROGGED TO BE 1000 J/KG OR
LESS (SIGNIFICANTLY LOWER THAN PREVIOUS DAYS)...BUT STILL AMPLE
ENOUGH FOR AN ISOLATED SEVERE THREAT. HEAVY RAIN AND MINOR FLOODING
WILL ALSO BECOME MORE OF A CONCERN. PRECIP CHANCES WILL CONTINUE
INTO THE OVERNIGHT HOURS WITH THE UPPER TROUGH OVER THE AREA.
OVERNIGHT LOWS WILL GENERALLY BE IN THE MID/UPPER 60S.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 230 AM WEDNESDAY...

FRIDAY AND FRIDAY NIGHT...UPPER LEVEL TROUGH WILL CONTINUE
TO FILL AS IT MOVES SLOWLY EAST THROUGH THE AREA ON
FRIDAY. DESPITE THE WEAK SHORTWAVE DYNAMICS...A CONTINUED MOIST
AIRMASS FEATURING PWATS 1.6-1.7 AND STRONG DAYTIME HEATING WILL BE
MORE THAN ENOUGH TO SUPPORT SCATTERED TO NUMEROUS CONVECTION ACROSS
THE AREA...WITH BEST COVERAGE EXPECTED ACROSS THE EAST IN PROXIMITY
TO BETTER DPVA...BEFORE EXITING EASTERN NC BETWEEN 00 TO 06Z. THIS
SHOULD RESULT IN A SHARP DROP IN CONVECTIVE COVERAGE AFTER
SUNSET...ALTHOUGH WEAK SURFACE FRONT SAGGING SOUTH INTO THE
AREA OVERNIGHT WILL POSE AN ISOLATED SHOWER THREAT WELL INTO THE
OVERNIGHT HOURS.

BOTH WEAK FLOW AND MID-LEVEL LAPSE RATES/INSTABILITY WILL LIMIT THE
LIMIT THE SEVERE THREAT...WITH LOCALLY HEAVY RAIN AND MINOR
FLOODING POSING THE GREATEST THREAT AT THIS TIME.
HIGHS BOTH DAYS 85-90. LOWS IN THE MID 60S TO LOWER 70S.

SATURDAY THROUGH TUESDAY: FOLLOWING CLOSELY ON THE HEELS OF THE THE
LEAD TROUGH PASSAGE ON FRIDAY...A SECONDARY UPPER LEVEL TROUGH WILL
MOVE EAST-SOUTHEASTWARD INTO THE DEEP SOUTH/SOUTHERN APPALACHIANS
LATE FRIDAY AND INTO SATURDAY WHERE IT WILL TEMPORARILY
BECOME CUT-OFF FROM THE WESTERLIES...BEFORE FINALLY LIFTING SLOWLY
NEWD BY EARLY NEXT WEEK. WHILE NWP MODELS CONTINUE TO SHOW A FAIR
AMOUNT OF SPREAD WITH THE LOCATION AND TIMING WITH THIS
FEATURE...THE POTENTIAL IS THERE THAT THIS FEATURE COULD RESULT IN
MORE WIDESPREAD/ROBUST CONVECTION THROUGH THE WEEKEND AND INTO EARLY
NEXT WEEK...WITH HEAVY RAINFALL FOCUSED ALONG A STALLED FRONTAL ZONE
AND THEN ALONG A NORTHWARD LIFTING WARM FRONT. WILL MAIN CHANCE
POPS THROUGH MUCH OF THE PERIOD. CLOUDS AND RAIN CHANCES SHOULD KEEP
TEMPERATURES CLOSE TO NORMAL RANGES.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
AS OF 730 AM WEDNESDAY...

MUCH OF THE SAME IS EXPECTED FOR THE CURRENT TAF PERIOD AS THE
OVERALL PATTERN HAS NOT CHANGED THAT MUCH. THEREFORE...SOME PATCHY
OVERNIGHT STRATUS/FOG AND THEN AFTERNOON/EVENING CONVECTION WILL BE
LIKELY. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE AREA ON WEDNESDAY (HIGHER COVERAGE IS EXPECTED THAN
PREVIOUS DAYS AS AN UPPER LEVEL TROUGH SLOWLY MOVES EAST.) IF A
STORM IMPACTS A TERMINAL...THERE COULD BE A PERIOD OF SUB-VFR
CONDITIONS AND GUSTY WINDS...MOST LIKELY BETWEEN 21Z AND 03Z
THURSDAY. CONVECTIVE ACTIVITY WILL LIKELY PERSIST INTO THE OVERNIGHT
HOURS...BUT COVERAGE WILL BE LESS...SO WILL LEAVE ANY MENTION OUT OF
THE TAFS FOR NOW.

OUTLOOK...EXPECT A CONTINUED HIGHER THAN AVERAGE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS FOR THE REMAINDER OF THE WORK WEEK AS THE
UPPER LEVEL TROUGH CONTINUES TO SLOWLY APPROACH FROM THE WEST. AT
THIS TIME...THE BEST COVERAGE LOOKS TO BE ON THURSDAY AND FRIDAY AS
THE UPPER LEVEL TROUGH FINALLY MOVES OVER THE REGION. CONVECTIVE
COVERAGE SHOULD DECREASE OVER THE WEEKEND...BUT SCATTERED AFTERNOON
SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED...ESPECIALLY ACROSS THE
SOUTHERN HALF OF THE FORECAST AREA.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MWS
NEAR TERM...MWS
SHORT TERM...KRD
LONG TERM...CBL
AVIATION...KRD
Hazardous weather outlook, Jun 11, 4:44 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
444 AM EDT WED JUN 11 2014

NCZ007>011-021>028-038>043-073>078-083>086-088-089-120845-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
444 AM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
PERSIST INTO THE EVENING HOURS. A FEW ISOLATED STRONG TO SEVERE
STORMS WILL BE POSSIBLE...WITH A THREAT OF DAMAGING WINDS AND
HAIL. FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NUMEROUS THUNDERSTORMS WILL DEVELOP EACH AFTERNOON THROUGH
FRIDAY. ALTHOUGH A RISK OF DAMAGING WINDS WILL CONTINUE...THE
MORE PROMINENT THREAT WILL BECOME HEAVY RAIN AND MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 11, 1:38 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
138 PM EDT WED JUN 11 2014

NCZ040-076-111845-
LEE-CHATHAM-
138 PM EDT WED JUN 11 2014

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN LEE AND
EASTERN CHATHAM COUNTIES UNTIL 245 PM EDT...

AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF SANFORD...MOVING NORTH AT 10
MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SANFORD...PITTSBORO...CROSSWINDS CAMPGROUND...CROSSWINDS BOATING
CENTER...SEAFORTH BOAT DOCK...CUMNOCK...FEARRINGTON...MONCURE...BYNUM
AND LAKE JORDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

&&

LAT...LON 3586 7912 3587 7891 3583 7891 3561 7900
      3560 7897 3550 7901 3551 7923 3584 7938
      3584 7924 3585 7924 3586 7925 3587 7925
TIME...MOT...LOC 1737Z 184DEG 7KT 3559 7912

ELLIS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 10:24 PM EDTSpecial Weather StatementRAHDavidson81 min
Jun 10, 10:37 PM EDTSpecial Weather StatementRAHGuilford53 min
Jun 10, 10:42 PM EDTSpecial Weather StatementRAHDavidson33 min
Jun 10, 10:46 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford59 min
Jun 10, 11:19 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth, Guilford, Randolph3 hr
Jun 10, 11:36 PM EDTSevere Thunderstorm WarningRAHForsyth, Guilford39 min
Jun 10, 11:46 PM EDTSpecial Weather StatementRAHForsyth59 min
Jun 11, 12:21 AM EDTSpecial Weather StatementRAHAlamance24 min
Jun 11, 12:43 AM EDTSpecial Weather StatementRAHAlamance, Guilford62 min
Jun 11, 1:38 PM EDTSpecial Weather StatementRAHChatham67 min
Jun 11, 2:31 PM EDTSpecial Weather StatementRAHAlamance59 min
Jun 11, 2:35 PM EDTSpecial Weather StatementRAHWilson55 min
Jun 11, 2:42 PM EDTSevere Thunderstorm WarningRAHAlamance, Orange48 min
Jun 11, 2:57 PM EDTSpecial Weather StatementRAHDurham63 min
Jun 11, 3:05 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person40 min
Jun 11, 4:01 PM EDTSpecial Weather StatementRAHSampson59 min
Jun 11, 4:16 PM EDTSpecial Weather StatementRAHHalifax59 min
Jun 11, 4:17 PM EDTSpecial Weather StatementRAHJohnston43 min
Jun 11, 4:24 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne51 min
Jun 11, 4:29 PM EDTSpecial Weather StatementRAHMoore61 min
Jun 11, 4:32 PM EDTSevere Thunderstorm WarningRAHVance43 min
Jun 11, 4:43 PM EDTSpecial Weather StatementRAHWarren62 min
Jun 11, 4:54 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson66 min
Jun 11, 4:58 PM EDTSpecial Weather StatementRAHChatham, Lee47 min
Jun 11, 5:04 PM EDTSpecial Weather StatementRAHChatham, Randolph56 min
Jun 11, 5:06 PM EDTSevere Thunderstorm WarningRAHWarren39 min
Jun 11, 5:14 PM EDTAreal Flood AdvisoryRAHJohnston, Wake3 hr
Jun 11, 5:33 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Granville, Orange, Wake57 min
Jun 11, 5:38 PM EDTFlash Flood WarningRAHWake3 hr
Jun 11, 5:43 PM EDTFlash Flood WarningRAHDurham3 hr
Jun 11, 5:47 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Nash, Vance, Warren58 min
Jun 11, 5:54 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph66 min
Jun 11, 6:01 PM EDTSevere Thunderstorm WarningRAHPerson74 min
Jun 11, 6:23 PM EDTAreal Flood AdvisoryRAHAlamance, Orange3 hr
Jun 11, 6:35 PM EDTSpecial Weather StatementRAHHalifax55 min
Jun 11, 6:37 PM EDTSpecial Weather StatementRAHStanly68 min
Jun 11, 6:46 PM EDTSpecial Weather StatementRAHWarren44 min
Jun 11, 7:09 PM EDTSpecial Weather StatementRAHDavidson, Forsyth51 min
Jun 11, 7:33 PM EDTSpecial Weather StatementRAHAnson, Montgomery, Randolph, Richmond, Stanly87 min
Jun 11, 7:41 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth41 min
Jun 11, 7:58 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth3 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.